# SDR GTIA2018021902448

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 11,979 hours, 5,403 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED BY F/A DURING DESCENT.  NR  2 PACK SHUT OFF.  ODOR MIGRATED TO COCKPIT.  NR 1 PACK SHUT OFF, AND RAM AIR OPENED.   PERFORMED TSM 05-50-00-810-831-A, AND AMM 21-00-00-615-001.  FOUND A LOOSE LINE AT THE APU.  SECURED THE RETURN LINE AND CLEANED APU AREA.  NO ODOR NOTICED.
